# SDR WRNA200700046

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 44,370 hours, 19,998 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1061005A
- Part serial: 16871951
- Condition: Locked
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SLATS FAILED TO RETRACT AFTER TAKEOFF.  DUMPED FUEL AND RETURNED TO FIELD FOR A SAFE LANDING.  FOUND NR 4 AND 5 SLAT JACK SCREWS LOCKED OUT AND RT FRICTION BRAKE FAILED TORQUE CHECK.  REPLACED NR 4 JACK SCREW IAW 27-81-27 PG 401, NR 5 SLAT JACK SCREW IAW 27-81-28 PG 401 AND RT FRICTION BRAKE IAW 27-81-47 PG 401.  A/C RETURNED TO SERVICE.
